Coefficient rings of formal group laws

V. M. Buchstaber, A. V. Ustinov

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We describe the coefficient rings of universal formal group laws which arise in algebraic geometry, algebraic topology and their application to mathematical physics. We also describe the homomorphisms of these coefficient rings coming from reductions of one formal group law to another. The proofs are based on the number-theoretic properties of binomial coefficients. 2015 Russian Academy of Sciences (DoM), London Mathematical Society, Turpion Ltd.

Original languageEnglish
Pages (from-to)1524-1563
Number of pages40
JournalSbornik Mathematics
Volume206
Issue number11
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Addition law
  • Binomial coefficients
  • Formal group law
  • Hirzebruch genus

Fingerprint

Dive into the research topics of 'Coefficient rings of formal group laws'. Together they form a unique fingerprint.

Cite this